The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (203 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 1, 2001, pp. 223–234
DOI: 10.4171/ZAA/1013

Published online: 2001-03-31

Classification and Existence of Non-Oscillatory Solutions of Second-Order Neutral Delay Difference Equations

Yong Zhou[1] and Binggen Zhang[2]

(1) Xiangtan University, Xiangtan, Hunan, China
(2) Ocean University of Qingdao, China

In this paper, we give a classification of non-oscillatory solutions of a second-order neutral delay difference equation of the form $$\Delta^2(x_n – c_nx_{n–\tau}) + f (n, x_{g_1(n)},..., x_{g_m(n)}) = 0 (n ≥ n_0 \in \mathbb N).$$ Some existence results for each kind of non-oscillatory solutions are also established.

Keywords: Some existence results for each kind of non-oscillatory solutions are also established

Zhou Yong, Zhang Binggen: Classification and Existence of Non-Oscillatory Solutions of Second-Order Neutral Delay Difference Equations. Z. Anal. Anwend. 20 (2001), 223-234. doi: 10.4171/ZAA/1013